# SDR CHQA201100433

- Difficulty date: November 7, 2011
- Submitted: November 11, 2011
- Operation: Air carrier
- Aircraft: N562RP
- Make and model: Emb EMB-145LR
- Aircraft serial: 145451
- Aircraft time: 23,409 hours, 18,779 cycles
- Engine: Allsn AE3007A
- Engine time: 24,137 hours, 17,289 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Sill
- Part number: 14525800009
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING INSPECTION, CORROSION WAS FOUND ON THE LEFT FLOOR SILL AT FRAME 39.  MAINTENANCE BLENDED THE CORROSION ON THE LEFT FLOOR SILL AT FRAME 39.  CORROSION WAS FOUND TO BE LESS THAN 30 PERCENT, REMAINING MATERIAL THICKNESS WAS 0.038 INCHES.  NO CRACK INDICATIONS WERE FOUND.  BLEND WAS DONE IN ACCORDANCE WITH SRM 53-23-10.  MAINTENANCE PERFORMED A DYE-PENETRANT INSPECTION LEVEL 1 METHOD C IN ACCORDANCE WITH NDI INTRODUCTION, WITH NO DISCREPANCIES NOTED.
